Rendiconti del Seminario Matematico della Università di Padova
Full-Text PDF (75 KB) | Metadata | Table of Contents | RSMUP summary
Lie Ideals and Jordan Triple Derivations in RingsMotoshi Hongan, Nadeem ur Rehman and Radwan Mohammed Al-Omary (1) Department of Mathematics, Tsuyama College of Technology, 624-1 Numa, Tsuyama, Okayama, Japan
(2) Department of Mathematics, Aligarh Muslim University, 202 002, Aligarh, India
(3) Department of Mathematics, Aligarh Muslim University, 202 002, Aligarh, India
In this paper we prove that on a 2-torsion free semiprime ring R every Jordan triple (resp. generalized Jordan triple) derivation on Lie ideal L is a derivation on L (resp. generalized derivation on L).
No keywords available for this article.
Hongan Motoshi, ur Rehman Nadeem, Al-Omary Radwan Mohammed: Lie Ideals and Jordan Triple Derivations in Rings. Rend. Sem. Mat. Univ. Padova 125 (2011), 147-156. doi: 10.4171/RSMUP/125-9